MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS PC VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL1433
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record was reviewed, and it was found that this system met specifications at the time of manufacture.The product was not returned for evaluation rather a technician was dispatched to evaluate the system on site.The user interface computer was checked, as was the 24v line, and the electrical power stability.The reason for power interruption is the power supply.Power supply replacement is needed.The investigation is underway.
 
Event or Problem Description
The user facility in russia reports experiencing an unexpected power interruption two to four times a day.It was reported there was no medical intervention/treatment required.
 
Additional Manufacturer Narrative
The complaint was caused by power supply failure, resulting in interruption of electrical power to the unit.The technician replaced the faulty power supply module, verified all system parameters and functions returned to normal, and scrapped the old power supply locally.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.

Brand Name
STELLARIS PC VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
saint louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
saint louis, MO 63122
6362263089
MDR Report Key24873465
Report Number0001920664-2026-00033
Device Sequence Number21107216
Product Code HQC
UDI-Device Identifier00757770497836
UDI-Public(01)00757770497836(11)120925
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL1433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown